# SDR P5CA9801400

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT MAIN DECK BS 1520 SKIN, STRINGER 19L.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01, 51-10-02 AND 53-40-01.
